# SDR REXA2022063001417

- Difficulty date: April 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS280.00 HAS AREA OF CORROSION 3.0" X 3.5" X .020" DEEP	REMOVE AND REPLACE ANGLE.
